# SDR ASOA2014102811520

- Difficulty date: October 24, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 25,762 hours, 18,096 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Board
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON WHEN SWITCH IN ARM POSITION.  R & R THE PRINTED CIRCUIT BOARD  IAW AMM 24-06-11.  OPS CHECKED GOOD AT THIS TIME.  ACFT RETURNED TO SERVICE.
